Please use this identifier to cite or link to this item:
Title: On Dynamical Galois Extensions
Authors: Mudrov, AI
First Published: Aug-2012
Citation: COMMUNICATIONS IN ALGEBRA, 2012, 40 (8), pp. 2867-2892
DOI Link: 10.1080/00927872.2011.587215
ISSN: 0092-7872
eISSN: 1532-4125
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.